Toggle Main Menu Toggle Search

Open Access padlockePrints

Threshold policies for a single-server queuing network

Lookup NU author(s): Dr Phil Ansell, Professor Kevin Glazebrook, Emeritus Professor Isi Mitrani


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We consider a single-server queuing system with two job classes under service policies of threshold type. The server switches from type 1 to type 2 when either the former queue is empty or the latter reaches size T; it switches from type 2 to type 1 when the former queue size drops below T and the latter is not empty. The joint queue-length distribution is determined for preemptive and nonpreemptive implementations using both analytic techniques and the power series algorithm.

Publication metadata

Author(s): Ansell PS, Glazebroo KD, Mitrani I

Publication type: Article

Publication status: Published

Journal: Probability in the Engineering and Informational Sciences

Year: 2001

Volume: 15

Issue: 1

Pages: 15-33

Print publication date: 01/01/2001

ISSN (print): 0269-9648

ISSN (electronic): 1469-8951

Publisher: Cambridge University Press


DOI: 10.1017/S0269964801151028


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication